# SDR ASOA201400710212

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 30,762 hours, 17,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK,  THE EMERGENCY EXIT LIGHT AT EXIT ROW SEAT 18C WOULD NOT ILLUMINATE.  MAINTENANCE R & R THE LIGHT ASSY IAW AMM 33-50-14.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
